It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been taking Minocycline for about a year now, and I decided to go tanning for Prom since it is a few weeks away. I always had a fine time tanning last year, an occasional sunburn from going too long, but nothing severe. I found out that I can't tan as long as I used to without getting burnt. I do use an SPF 4 sun tan lotion, (last year I used SPF 8), but I get burnt a lot quicker than I used to, and I sometimes get a sunburn/rash on my legs and stomach. They are relatively small, but I never used to get it.

In my opinion you can go tanning while on Minocycline. It doesn't affect my acne, unless it makes it better, and I still get to enjoy the comfort of tanning and getting bronze for Prom. So I would give it the thumbs up, just start off at a lower time, cause you do burn more easily, good luck, and have fun tanning (:
I have no experience with the above drug, but for anyone on accutane. I don't recommend regular tanning or long lengths of sun exposure.
My daughter had a severe reaction to this antibiotic. I am really against long term use of this especially for skin problems. My college age daughter also tanned with it. She had hives , joint pain, eventually difficulty breathing and swallowing, 3 trips to the emergency room. I could go on and on. She still has sore joints and does not feel well. She missed work, I missed work and worse of all she is still ill 3 weeks later.

Please read up on this drug. I hope you are alright. Sincerely
Alot of acne meds cause people to burn easier.For some,sunlight makes them ineffective.
Personally I do not tan at all and have no wrinkles whatsoever and I'm in my thirties.If you keep tanning you will age prematurely.





All times are GMT -7. The time now is 01:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!